Patient : I had sex with my boyfriend last night, and we used a condom and he pulled out with the condom on prior to ejaculation. The condom had not broken. We then had oral sex and, as he moved, a drop of ejaculate fell on the outside of my vagina; I believe some may have went in, but I am not positive. Therefore, I took Plan B- both pills at the same time- about 15 hours later. The only problem is that I am also on antibiotics- isoniazid, or INH, which is supposed to decrease the effectiveness of a birth control pill. I am not sure about its effects on Plan B, however. My period started on January 25th and ended around February 1st. What are the chances that I could be pregnant? Please help.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.